Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 203, NWS Norman, OK

April 29, 2016Caddo County, Comanche County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2016, 3:04 PM CDT for Caddo County, Comanche County, Oklahoma. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 3:04 PM CDT (20:04 UTC)
Expired
Apr 29, 2016, 4:00 PM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
2.75 in
Wind
70.0 mph

Counties Caddo County, OK, Comanche County, OK

The radar

The Altus AFB radar (KFDR), 89 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 3:15 PM CDTHAIL 43 N Lake Lawtonka, OKSOCIAL MEDIA PHOTO VIA KSWO METEOROLOGIST. TIME AND LOCATION ESTIMATED BY RADAR.
Apr 29, 3:28 PM CDTHAIL 1.754 S Apache, OK
Apr 29, 3:40 PM CDTTORNADOFletcher, OKUPDATED. AN EF1 TORNADO DEVELOPED ABOUT 2 MILES NORTHWEST OF ELGIN AROUND 329 PM AND MOVED EAST-NORTHEAST DISSIPATING AT FLETCHER AROUND 340 PM.
Apr 29, 3:40 PM CDTTORNADOFletcher, OK
Apr 29, 3:50 PM CDTHAIL 1.75Cyril, OK
Apr 29, 3:54 PM CDTTORNADO5 Ese Cyril, OKTHE SURVEY TEAM FOUND EVIDENCE OF A BRIEF EF0 TORNADO THAT PRODUCED MINOR DAMAGE TO A HOUSE NEAR THE H.E. BAILEY TURNPIKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:57 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-903 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS54 KOUN 292004
SVROUN
OKC015-031-292100-
/O.NEW.KOUN.SV.W.0203.160429T2004Z-160429T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
304 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 400 PM CDT

* AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEERS...MOVING
  EAST AT 35 MPH.

  THIS IS A VERY DANGEROUS STORM. 

  HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
           EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
           SIDING...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  ANADARKO...ELGIN...APACHE...FLETCHER...CYRIL...STERLING...CEMENT...
  MEDICINE PARK...BOONE...LAKE LAWTONKA...LAKE ELLSWORTH...MEERS...LAKE
  CHICKASHA...NORTHEASTERN FORT SILL...STECKER AND EASTERN WICHITA
  MOUNTAINS WILDLIFE REFUGE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 46 AND 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3515 9810 3468 9809 3474 9857 3495 9861
TIME...MOT...LOC 2003Z 253DEG 29KT 3480 9860 

HAIL...2.75IN
WIND...70MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:49 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 29, 12:49 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1249 PM CDT FRI APR 29 2016

.DISCUSSION...
THE 18Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A WARM FRONT JUST S OF THE RED RIVER WILL LIFT SLOWLY N THIS
AFTERNOON...AS A SURFACE LOW MOVES ENE ACROSS S OK. NEAR AND S OF
THE FRONT...THERE IS/WILL BE SOME PARTIAL CLEARING. FARTHER
N...LOW CEILINGS WILL CONTINUE TO BE THE RULE...ALONG WITH
SHRA/TSRA AT TIMES. AFTER 00Z...A DRY SLOT IS FORECAST TO FORM
FROM SW TO NE ACROSS MOST OF N TX AND OK...PRESUMABLY BRINGING
CLEARING CONDITIONS. ALSO...A COLD FRONT WILL SWEEP SE ACROSS OK
THIS EVENING...SHIFTING WINDS TO THE NW. AFTER ABOUT 00Z...MOST
TAF SITES SHOULD BE...AND REMAIN...VFR WITH NEARLY STEADY N-NW
WINDS. STRONG/SEVERE TSRA WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. WHERE TSRA ARE MENTIONED IN TAFS AFTER 20Z...THOSE TSRA
MAY WELL BE SEVERE. OVERALL...CONFIDENCE IN THE FORECAST IS FAIRLY
LOW...ESPECIALLY REGARDING TIMING AND CEILINGS...PRIOR TO 00Z.
CONFIDENCE THEN BEGINS TO IMPROVE SIGNIFICANTLY OVERNIGHT.

CMS
&&

.PREV DISCUSSION... /ISSUED 1225 PM CDT FRI APR 29 2016/

UPDATE...
ADJUSTED THE MAX TEMP GRIDS A LITTLE BIT COOLER FOR TODAY ACROSS
NORTHWEST AND FAR NORTHERN OKLAHOMA, AS WELL AS THE CLOUD GRIDS
FOR DECREASING CLOUDINESS ACROSS WESTERN NORTH TEXAS.

PREV DISCUSSION... /ISSUED 1134 AM CDT FRI APR 29 2016/

DISCUSSION...
NO CHANGES HAVE BEEN MADE TO THE FORECAST GRIDS IN THE SHORT TERM.
ISOLATED STRONG TO SEVERE THUNDERSTORMS PERSIST ACROSS NORTHWEST
OKLAHOMA IN ASSOCIATION WITH THE UPPER LEVEL TROUGH. THE BIGGEST
CONCERN WILL BE CONVECTION DEVELOPING ALONG A WARM FRONT,
CURRENTLY STRETCHED ACROSS NORTH TEXAS, AS WELL AS THE UNCERTAINTY
TO THE NORTHWARD DISPLACEMENT OF THE BOUNDARY DURING THE
AFTERNOON. SO FAR, LATEST HRR AND SHORT RANGE RAP & NAM MODELS ALL
LIFT THE WARM FRONT AS FAR NORTH INTO NORTHERN OKLAHOMA, BEFORE
OVERTAKEN BY A COLD FRONT BY LATE THIS EVENING/EARLY SATURDAY
MORNING. THE POTENTIAL FOR STRONG THERMODYNAMIC AND DYNAMIC
FORCING IS IN PLACE, WITH A TONGUE OF MU CAPE VALUES OF 2000-2500
J/KG AND HIGHER THAN MARGINAL LOW AND HIGH BASED SHEAR VALUES, IN
A NEARLY UNCAPPED ENVIRONMENT. THE POTENTIAL CERTAINLY EXIST FOR
SEVERE SUPERCELL THUNDERSTORMS AND THE POTENTIAL FOR A FEW
TORNADOS ALL DEVELOPING ALONG AND JUST AHEAD OF THE WARM FRONT.
THE BIGGEST RISK AREA RIGHT FOR THIS AFTERNOON AND EVENING NOW
EXTENDS FROM I-40 TO SOUTH OF THE RED RIVER, WITH A SLIGHT RISK TO
THE NORTH. OUN WILL BE MAKING A 19Z SPECIAL BALLO0N SOUNDING FOR
THIS EVENT.

PREV DISCUSSION... /ISSUED 431 AM CDT FRI APR 29 2016/

DISCUSSION...
NUMEROUS THUNDERSTORMS EXPECTED TO CONTINUE TOWARD DAYBREAK OVER
MAINLY TWO PARTS OF THE CWA - SOUTHEAST OKLAHOMA IN AREA OF
ENHANCED ELEVATED THETA-E ADVECTION AND ALSO ACROSS NORTHWEST
OKLAHOMA AS LEAD S/WV PUSHES OUT OF NORTHEAST NM. IN
BETWEEN...EXPECTING MORE SCATTERED NATURE OF SHOWERS AND STORMS AT
LEAST THROUGH MID-MORNING. THERE CONTINUES TO BE DIFFERENCES
BETWEEN OPERATIONAL AND CAM MODELS WITH REGARDS TO MORNING
CONVECTION ALONG AND AHEAD OF DRYLINE. CURRENTLY APPEARS THAT THE
MORE AGGRESSIVE MODELS ARE TOO AGGRESSIVE AND PORTIONS OF CENTRAL
AND SOUTHWEST OKLAHOMA INCLUDING PARTS OF WESTERN NORTH TEXAS
BECOME CONVECTION FREE FOR MUCH OF THE DAY. THIS SCENARIO
INCREASES THE SEVERE CONVECTIVE POTENTIAL FOR THE SOUTHERN HALF OF
THE ENHANCED RISK AREA WHICH INCLUDES THE OKLAHOMA CITY
METRO...DOWN TOWARD WICHITA FALLS AND AREAS EAST THROUGH
ARDMORE...ADA...AND DURANT. SUITE OF WRF CAMS SURGE THE DRYLINE
EASTWARD THIS MORNING AND EARLY AFTERNOON...CONVECTING WELL EAST
OF INTERSTATE-35. THIS FORECAST APPEAR TOO FAR EAST WITH
INITIATION AND PREFERENCE WAS GIVEN TO HRRR/RAP DEVELOPING
CONVECTION FARTHER WEST OVER CENTRAL/SOUTHCENTRAL OKLAHOMA. WITH
SUCCESSIVE RUNS THIS MORNING...THIS TREND COULD CHANGE BUT POPS
WERE CONFIGURED CLOSER TO THIS LATTER SCENARIO. GIVEN PROGD
LOCATION OF SURFACE CYCLONE AND WARM FRONT...THIS WOULD YIELD
POTENTIAL FOR SURFACE BASED SUPERCELL DEVELOPMENT OVER CENTRAL AND
SOUTH-CENTRAL PORTIONS OF OKLAHOMA WHICH COINCIDES WITH THE
GREATER TORNADO PROBS VIA SPC. A FLY IN THE OINTMENT IS AMOUNT OF
CONVECTION PROGD FOR NORTHERN AND CENTRAL TEXAS THIS AFTERNOON
WHICH COULD DISRUPT/PREVENT SUSTAINED CONVECTION FARTHER NORTH.

OUTSIDE OF ACTIVE WEATHER TODAY AND THIS EVENING...LITTLE CHANGE
TO PREVIOUS FORECAST. FAST MOVING SYSTEM STILL PROGD TO BRING
RAIN/STORM CHANCES TO THE REGION LATE SUNDAY THROUGH MONDAY.
SEVERE WEATHER WITH THIS PARTICULAR EPISODE IS UNLIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  51  73  47 /  60  30  10   0
HOBART OK         75  46  72  45 /  40  30   0   0
WICHITA FALLS TX  81  51  76  49 /  40  20   0   0
GAGE OK           53  41  67  41 /  70  30   0  10
PONCA CITY OK     64  50  72  45 /  60  80  10   0
DURANT OK         77  61  79  54 /  70  60  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

68/23/23
Hazardous weather outlook, Apr 29, 12:02 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1202 PM CDT FRI APR 29 2016

OKZ004>048-050>052-TXZ083>090-301715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1202 PM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA COVERS LOCATIONS EAST AND SOUTH OF A LINE
FROM WICHITA FALLS TEXAS...TO ALTUS...TO LAWTON...TO PAULS VALLEY TO
ADA. THIS ENHANCED RISK AREA IS SURROUNDED BY SLIGHT AND MARGINAL
RISKS.

TIMING...
MAINLY 2 PM THIS AFTERNOON THROUGH MIDNIGHT TONIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS WILL BE THE MAIN HAZARD...
WITH DAMAGING WINDS UP TO 75 MPH AND TORNADOES ALSO POSSIBLE

DISCUSSION...
BEFORE 2 PM THIS AFTERNOON...ISOLATED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR ACROSS WESTERN AND NORTHERN OKLAHOMA.
THESE STORMS ARE EXPECTED TO BE ELEVATED IN NATURE...WHICH WILL
BRING LOCALLY HEAVY RAINFALL AS WELL AS SOME HAIL UP TO THE SIZE
OF HALF-DOLLARS.

AROUND 2 PM THIS AFTERNOON...NEW STORM DEVELOPMENT IS EXPECTED
OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS AHEAD OF A
DRYLINE AND NEAR A WARM FRONT. THESE STORMS WILL LIKELY BEGIN AS
SUPERCELL STORMS WITH VERY LARGE HAIL AS THE MAIN IMPACT. STORMS
THAT ARE ORIENTED CLOSE TO THE WARM FRONT WILL ALSO HAVE A HIGHER
CHANCE OF PRODUCING TORNADOES LATE THIS AFTERNOON AND EVENING.
STORMS MAY ORGANIZE INTO LINES OR CLUSTERS AS THEY MOVE EAST LATE
THIS AFTERNOON AND THIS EVENING AND AFFECT LOCATIONS MAINLY ACROSS
SOUTHERN AND CENTRAL OKLAHOMA. THE THREAT FOR SEVERE WEATHER IS
EXPECTED TO END BY MIDNIGHT TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAINFALL...
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING SOME HEAVY RAINFALL
TO PARTS OKLAHOMA THROUGH TONIGHT. LOCALIZED FLOODING IS POSSIBLE
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THUNDERSTORMS MAY LINGER OVER FAR SOUTHEAST OKLAHOMA EARLY
SATURDAY MORNING BUT SEVERE STORMS ARE UNLIKELY.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY OCCUR LATE SUNDAY
INTO MONDAY. SEVERE POTENTIAL SUNDAY AND MONDAY REMAINS LOW.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, Apr 29, 2:20 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     8 E NEWKIRK             36.88N 96.91W
04/29/2016  M62 MPH          KAY                OK   MESONET

&&

DW
Local storm report, Apr 29, 2:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
226 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     NON-TSTM WND GST 8 E NEWKIRK             36.88N 96.91W
04/29/2016  M64.00 MPH       KAY                OK   MESONET

&&

DW
Special weather statement, Apr 29, 2:29 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CDT FRI APR 29 2016

OKZ013-019-020-026-292015-
NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-
229 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NOBLE...CENTRAL
LOGAN...NORTHWESTERN LINCOLN AND PAYNE COUNTIES UNTIL 315 PM CDT...

AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MERIDIAN...
MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3598 9662 3572 9731 3589 9761 3639 9712
TIME...MOT...LOC 1928Z 214DEG 49KT 3584 9731
Local storm report, Apr 29, 2:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
246 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             MANITOU                 34.51N 98.98W
04/29/2016  E1.75 INCH       TILLMAN            OK   AMATEUR RADIO

0245 PM     HAIL             MANITOU                 34.51N 98.98W
04/29/2016  E2.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

DW
Local storm report, Apr 29, 2:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
247 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     8 E NEWKIRK             36.88N 96.91W
04/29/2016  E64.00 MPH       KAY                OK   MESONET

&&

DW
Special weather statement, Apr 29, 2:54 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
254 PM CDT FRI APR 29 2016

OKZ007-008-292030-
GRANT OK-KAY OK-
254 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND KAY
COUNTIES UNTIL 330 PM CDT...

AT 252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRAMAN...
MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3677 9680 3667 9757 3698 9783 3700 9770
      3700 9703
TIME...MOT...LOC 1952Z 239DEG 49KT 3690 9737

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Apr 28, 10:29 PM CDTSpecial Weather StatementOUNRoger Mills31 min
Apr 29, 12:58 AM CDTSpecial Weather StatementOUNMurray32 min
Apr 29, 1:27 AM CDTSpecial Weather StatementOUNGarvin33 min
Apr 29, 1:42 AM CDTSpecial Weather StatementOUNPottawatomie33 min
Apr 29, 1:46 AM CDTSpecial Weather StatementOUNStephens29 min
Apr 29, 1:58 AM CDTSpecial Weather StatementOUNPontotoc32 min
Apr 29, 2:07 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens41 min
Apr 29, 2:09 AM CDTSpecial Weather StatementOUNMarshall36 min
Apr 29, 2:21 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole39 min
Apr 29, 2:39 AM CDTSpecial Weather StatementOUNLove36 min
Apr 29, 3:03 AM CDTSpecial Weather StatementOUNJohnston, Marshall27 min
Apr 29, 3:08 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall37 min
Apr 29, 3:11 AM CDTSpecial Weather StatementOUNHughes, Seminole34 min
Apr 29, 3:20 AM CDTSevere Thunderstorm WarningOUNHughes40 min
Apr 29, 3:24 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Marshall, Pontotoc, Seminole4 hr
Apr 29, 3:24 AM CDTSpecial Weather StatementOUNAtoka36 min
Apr 29, 3:29 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal21 min
Apr 29, 3:48 AM CDTSpecial Weather StatementOUNHarper42 min
Apr 29, 4:18 AM CDTSpecial Weather StatementOUNCoal27 min
Apr 29, 4:52 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 29, 8:01 AM CDTSpecial Weather StatementOUNBeckham29 min
Apr 29, 8:46 AM CDTSpecial Weather StatementOUNCuster44 min
Apr 29, 9:31 AM CDTSpecial Weather StatementOUNBlaine44 min
Apr 29, 9:35 AM CDTSpecial Weather StatementOUNHarper55 min
Apr 29, 10:17 AM CDTSpecial Weather StatementOUNMajor43 min
Apr 29, 10:19 AM CDTSpecial Weather StatementOUNDewey41 min
Apr 29, 10:49 AM CDTSpecial Weather StatementOUNMajor41 min
Apr 29, 11:02 AM CDTSpecial Weather StatementOUNGrant43 min
Apr 29, 11:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods41 min
Apr 29, 11:38 AM CDTSpecial Weather StatementOUNWashita52 min
Apr 29, 11:45 AM CDTSpecial Weather StatementOUNMajor45 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant45 min
Apr 29, 12:22 PM CDTSpecial Weather StatementOUNGarfield53 min
Apr 29, 12:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 29, 12:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble39 min
Apr 29, 12:55 PM CDTSevere Thunderstorm WarningOUNGrant, Kay50 min
Apr 29, 1:11 PM CDTSpecial Weather StatementOUNGarfield49 min
Apr 29, 1:14 PM CDTSpecial Weather StatementOUNJackson46 min
Apr 29, 1:34 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman56 min
Apr 29, 1:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Apr 29, 1:46 PM CDTSpecial Weather StatementOUNKiowa44 min
Apr 29, 2:15 PM CDTSevere Thunderstorm WarningOUNKay15 min
Apr 29, 2:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman55 min
Apr 29, 2:29 PM CDTSpecial Weather StatementOUNLogan, Payne46 min
Apr 29, 2:31 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman44 min
Apr 29, 2:54 PM CDTSpecial Weather StatementOUNKay36 min
Apr 29, 3:08 PM CDTSpecial Weather StatementOUNKay, Noble37 min
Apr 29, 3:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche63 min
Apr 29, 3:20 PM CDTTornado WarningOUNCaddo, Comanche, Grady40 min
Apr 29, 3:51 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa, Tillman3 hr
Apr 29, 3:56 PM CDTTornado WarningOUNCaddo, Comanche, Grady49 min
Apr 29, 4:05 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens40 min
Apr 29, 4:09 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Stephens51 min
Apr 29, 4:27 PM CDTSevere Thunderstorm WarningOUNBryan48 min
Apr 29, 4:29 PM CDTTornado WarningOUNCleveland, Grady, McClain46 min
Apr 29, 4:40 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, McClain, Stephens47 min
Apr 29, 5:04 PM CDTSpecial Weather StatementOUNMcClain41 min
Apr 29, 5:08 PM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma, Pottawatomie51 min
Apr 29, 5:31 PM CDTFlash Flood WarningOUNBryan3 hr
Apr 29, 5:39 PM CDTSpecial Weather StatementOUNGarvin, Pontotoc66 min
Apr 29, 5:45 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc45 min
Apr 29, 5:48 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Marshall, Murray57 min
Apr 29, 5:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole56 min
Apr 29, 5:55 PM CDTSpecial Weather StatementOUNJohnston50 min
Apr 29, 6:00 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, McClain, Pottawatomie, Stephens2 hr
Apr 29, 6:05 PM CDTSpecial Weather StatementOUNAtoka, Bryan55 min
Apr 29, 6:30 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc, Pottawatomie, Seminole45 min
Apr 29, 6:41 PM CDTSpecial Weather StatementOUNCarter49 min
Apr 29, 6:49 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.